# SDR FDEA202105201318

- Difficulty date: May 20, 2021
- Submitted: May 28, 2021
- Operation: Air carrier
- Aircraft: N313FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48311
- Aircraft time: 68,280 hours, 24,223 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2888501
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF HIGH FREQUENCY EDDY CURRENT INSPECTION AT LEFT HAND   WING FIXED LEADING EDGE SKIN , FOUND CRACK INDICATION AT CORNER # 11 , APPROXIMATE   0.2 " IN LENGTH AT XOS 610.844. CRACK AT LEFT HAND WING FIXED LEADING EDGE SKIN AT CORNER # 11 AT XOS 610.844   REPAIRED AS PER SRM 57-10-00 FIGURE 107 SHEET 2 VOLUME I. INITIAL INSPECTION TO BE   CARRIED OUT AT NEXT C CHECK NOT EXCEEDING 24 MONTHS AND REPETITIVE INSPECTIONS   AT EVERY C CHECK NOT EXCEEDING 24 MONTHS AS PER SRM 57-10-00 FIGURE 107   PARAGRAPH 101.D. FOR MAINTENANCE REQUIREMENTS. METHOD : VISUAL. REPAIR CLASSIFIED   AS MAJOR PER GMM 6-2-100.
